The radial masa in a free group factor is maximal injective

Cameron, J., Fang, J., Ravichandran, M. and White, S. (2010) The radial masa in a free group factor is maximal injective. Journal of the London Mathematical Society, 82(3), pp. 787-809. (doi:10.1112/jlms/jdq052)

[img] Text
arxivredirect.html

3kB

Item Type:Articles
Additional Information:Due to publisher embargo the full text of this article is unavailable until December 2011
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:White, Professor Stuart
Authors: Cameron, J., Fang, J., Ravichandran, M., and White, S.
Subjects:Q Science > QA Mathematics
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Journal of the London Mathematical Society
ISSN:0024-6107

University Staff: Request a correction | Enlighten Editors: Update this record